Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The coefficient problem for schlicht mappings of the exterior of the unit circle
HTML articles powered by AMS MathViewer

by G. Springer PDF
Trans. Amer. Math. Soc. 70 (1951), 421-450 Request permission
References
    L. Bieberbach, Ueber die Koeffizienten derjenigen Potenzreihen, welche eine schlichte Abbildung des Einheitskreises vermitteln, Preuss. Akad. Wiss. Sitzungsber. (1916) pp. 940-955. M. Biernacki, Sur quelques majorantes de la théorie des fonctions univalentes, C. R. Acad. Sci. Paris vol. 201 (1935) pp. 256-258. G. Faber, Neuer Beweis eines Koebe-Bieberbachschen Satzes ueber konforme Abbildung, Akademie der Wissenschaften, Munich, Sitzungsberichte der Mathematisch-physische Klasse (1918) pp. 39-42.
  • P. R. Garabedian and M. Schiffer, Identities in the theory of conformal mapping, Trans. Amer. Math. Soc. 65 (1949), 187–238. MR 28944, DOI 10.1090/S0002-9947-1949-0028944-8
  • G. M. Golusin, Einige Koeffizientenabschaetzungen fuer schlicht Funktionen, Rec. Math. (Mat. Sbornik) N.S. vol. 3 (1938) pp. 321-330.
  • T. H. Gronwall, Some remarks on conformal representation, Ann. of Math. (2) 16 (1914/15), no. 1-4, 72–76. MR 1502490, DOI 10.2307/1968044
  • J. Hadamard, Mémoire sur le problème d’analyse relatif a l’équilibre des plaques elastiques encastrées, Mémoires de l’Académie des Sciences de l’Institut de France vol. 38 (1908).
  • Gaston Julia, Sur une équation aux dérivées fonctionnelles liée à la représentation conforme, Ann. Sci. École Norm. Sup. (3) 39 (1922), 1–28 (French). MR 1509240
  • Karl Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I, Math. Ann. 89 (1923), no. 1-2, 103–121 (German). MR 1512136, DOI 10.1007/BF01448091
  • F. Marty, Sur le module des coefficients de MacLaurin d’une fonction univalente, C. R. Acad. Sci. Paris vol. 198 (1934) pp. 1569-1571.
  • A. C. Schaeffer, M. Schiffer, and D. C. Spencer, The coefficient regions of schlicht functions, Duke Math. J. 16 (1949), 493–527. MR 31050
  • M. Schiffer, A method of variation within the family of simple functions, Proc. London Math. Soc. (2) vol. 44 (1938) pp. 432-449. —, Sur un problème d’extrémum de la représentation conforme, Bull. Soc. Math. France vol. 66 (1938) pp. 48-55.
  • Menahem Schiffer, Faber polynomials in the theory of univalent functions, Bull. Amer. Math. Soc. 54 (1948), 503–517. MR 25564, DOI 10.1090/S0002-9904-1948-09027-9
  • Issai Schur, On Faber polynomials, Amer. J. Math. 67 (1945), 33–41. MR 11740, DOI 10.2307/2371913
  • O. Teichmueller, Ungleichungen zwischen den Koeffizienten schlichter Funktionen, Preuss. Akad Wiss. Sitzungsber. (1938) pp. 363-375. J. L. Walsh, Interpolation and approximation, Amer. Math. Soc. Colloquium Publications, vol. 20, New York, 1935, pp. 68-71.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X
  • Retrieve articles in all journals with MSC: 30.0X
Additional Information
  • © Copyright 1951 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 70 (1951), 421-450
  • MSC: Primary 30.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1951-0041935-5
  • MathSciNet review: 0041935